# SDR DALA2024120311389

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,913 hours, 31,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: #2 Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ON #2 RT WING FLAP TRACK ATTACHMENT POINT FOR FAIRING. CORRECTIVE ACTION: REMOVED ATTACH TUBE FROM FLAP TRACK FAIRING. REMOVED ATTACH TUBE FROM FLAP TRACK STRUCTURE. INSTALLED NEW TUBE AND HARDWARE PER A319 AMM 57-55. (6643136)
